EconPapers    
Economics at your fingertips  
 

Rearrangements and sequential rank order dominance

Patrick Moyes ()

Post-Print from HAL

Abstract: Distributive analysis typically involves comparisons of distributions where individuals differ in more than just one attribute. In the particular case where there are two attributes and where the distribution of one of these two attributes is fixed, one can appeal to sequential rank order dominance for comparing distributions. We show that sequential rank order domination of one distribution over another implies that the dominating distribution can be obtained from the dominated one by means of a finite sequence of favourable permutations, and conversely. We provide two examples where favourable permutations prove to have interesting implications from a normative point of view.

Keywords: rearrangement; sequential; rank; dominance (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Published in Journal of Mathematical Economics, 2013, 49 (4), pp.278-290. ⟨10.1016/j.jmateco.2013.02.005⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Rearrangements and sequential rank order dominance (2013) Downloads
Working Paper: Rearrangements and Sequential Rank Order Dominance (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01135291

DOI: 10.1016/j.jmateco.2013.02.005

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01135291